Alert archive / California / Gale Warnings in 2008
Gale Warning 26, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this gale warning at Dec 25, 2008, 11:21 AM PST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 25, 2008, 11:21 AM PST (19:21 UTC)
- Expired
- Dec 26, 2008, 3:45 AM PST
- In force
- 16 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
370 WHUS76 KMTR 251921 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 1121 AM PST THU DEC 25 2008 A FRONTAL SYSTEM IS MOVING THROUGH THE CENTRAL WATERS THIS MORNING. STRONG SOUTHEAST WINDS AHEAD OF THE FRONT WILL SWITCH TO MODERATE NORTHWEST AFTER FRONTAL PASSAGE. PZZ570-260330- /O.UPG.KMTR.SC.Y.0158.000000T0000Z-081227T0000Z/ /O.NEW.KMTR.GL.W.0026.081225T1921Z-081226T1200Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 20 TO 60 NM- 1121 AM PST THU DEC 25 2008 ...GALE WARNING IN EFFECT UNTIL 4 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 4 AM PST FRIDAY. A TROUGH OF LOW PRESSURE IS DIVING INTO NORTHERN CALIFORNIA...RESULTING IN GALE FORCE WINDS TO 35 KT WITH OCCASIONAL GUSTS TO 45 KT. ALONG WITH THESE STRONG WINDS LARGE NORTHWEST SWELLS IN EXCESS OF 25 FEET ARE EXPECTED. THE TROUGH OF LOW PRESSURE WILL ALSO RESULT IN SHOWERS AND THUNDERSTORMS THROUGHOUT THE DAY TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ575-260330- /O.UPG.KMTR.SC.Y.0158.000000T0000Z-081227T0000Z/ /O.NEW.KMTR.GL.W.0026.081225T1921Z-081226T1200Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 20 TO 60 NM- 1121 AM PST THU DEC 25 2008 ...GALE WARNING IN EFFECT UNTIL 4 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 4 AM PST FRIDAY. A TROUGH OF LOW PRESSURE IS DIVING INTO NORTHERN CALIFORNIA...RESULTING IN GALE FORCE WINDS TO 35 KT WITH OCCASIONAL GUSTS TO 45 KT. ALONG WITH THESE STRONG WINDS LARGE NORTHWEST SWELLS IN EXCESS OF 25 FEET ARE EXPECTED. THE TROUGH OF LOW PRESSURE WILL ALSO RESULT IN SHOWERS AND THUNDERSTORMS THROUGHOUT THE DAY TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ530-260330- /O.UPG.KMTR.SC.Y.0158.000000T0000Z-081226T0600Z/ /O.NEW.KMTR.GL.W.0026.081225T1921Z-081226T1200Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 1121 AM PST THU DEC 25 2008 ...GALE WARNING IN EFFECT UNTIL 4 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 4 AM PST FRIDAY. A TROUGH OF LOW PRESSURE IS DIVING INTO NORTHERN CALIFORNIA...RESULTING IN GALE FORCE WINDS TO 35 KT WITH OCCASIONAL GUSTS TO 45 KT. THE TROUGH OF LOW PRESSURE WILL ALSO RESULT IN SHOWERS AND THUNDERSTORMS THROUGHOUT THE DAY TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ535-260330- /O.EXT.KMTR.SC.Y.0158.000000T0000Z-081226T1200Z/ MONTEREY BAY- 1121 AM PST THU DEC 25 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST FRIDAY... A TROUGH OF LOW PRESSURE IS DIVING INTO NORTHERN CALIFORNIA...RESULTING IN STRONG WINDS TO 30 KT WITH OCCASIONAL GALE FORCE GUSTS TO 35 KT. ALONG WITH THESE STRONG WINDS LARGE NORTHWEST SWELLS IN EXCESS OF 20 FEET ARE EXPECTED. THE TROUGH OF LOW PRESSURE WILL ALSO RESULT IN SHOWERS AND THUNDERSTORMS THROUGHOUT THE DAY TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-260330- /O.CON.KMTR.RB.Y.0044.000000T0000Z-081227T0000Z/ /O.CON.KMTR.SC.Y.0158.000000T0000Z-081227T0000Z/ POINT REYES TO PIGEON POINT TO 20 NM- 1121 AM PST THU DEC 25 2008 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 4 PM PST FRIDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST FRIDAY... A TROUGH OF LOW PRESSURE IS DIVING INTO NORTHERN CALIFORNIA...RESULTING IN STRONG WINDS TO 30 KT WITH OCCASIONAL GALE FORCE GUSTS TO 35 KT. ALONG WITH THESE STRONG WINDS LARGE NORTHWEST SWELLS IN EXCESS OF 20 FEET ARE EXPECTED. THE TROUGH OF LOW PRESSURE WILL ALSO RESULT IN SHOWERS AND THUNDERSTORMS THROUGHOUT THE DAY TODAY. MODERATE TO LARGE NORTHWESTERLY SWELL WILL PRODUCE HAZARDOUS CONDITIONS ACROSS THE BAR WITH OCCASIONAL BREAKERS. THE HIGHEST SEAS WILL OCCUR OVER THE SOUTH SHOAL WITH 14 TO 18 FOOT BREAKERS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ540-260330- /O.CON.KMTR.SC.Y.0158.000000T0000Z-081227T0000Z/ POINT ARENA TO POINT REYES TO 20 NM- 1121 AM PST THU DEC 25 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST FRIDAY... A TROUGH OF LOW PRESSURE IS DIVING INTO NORTHERN CALIFORNIA...RESULTING IN STRONG WINDS TO 30 KT WITH OCCASIONAL GALE FORCE GUSTS TO 35 KT. ALONG WITH THESE STRONG WINDS LARGE NORTHWEST SWELLS IN EXCESS OF 20 FEET ARE EXPECTED. THE TROUGH OF LOW PRESSURE WILL ALSO RESULT IN SHOWERS AND THUNDERSTORMS THROUGHOUT THE DAY TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-260330- /O.CON.KMTR.SC.Y.0158.000000T0000Z-081227T0000Z/ PIGEON POINT TO POINT PINOS TO 20 NM- 1121 AM PST THU DEC 25 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST FRIDAY... A TROUGH OF LOW PRESSURE IS DIVING INTO NORTHERN CALIFORNIA...RESULTING IN STRONG WINDS TO 30 KT WITH OCCASIONAL GALE FORCE GUSTS TO 35 KT. ALONG WITH THESE STRONG WINDS LARGE NORTHWEST SWELLS IN EXCESS OF 20 FEET ARE EXPECTED. THE TROUGH OF LOW PRESSURE WILL ALSO RESULT IN SHOWERS AND THUNDERSTORMS THROUGHOUT THE DAY TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-260330- /O.CON.KMTR.SC.Y.0158.000000T0000Z-081227T0000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 20 NM- 1121 AM PST THU DEC 25 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST FRIDAY... A TROUGH OF LOW PRESSURE IS DIVING INTO NORTHERN CALIFORNIA...RESULTING IN STRONG WINDS TO 30 KT WITH OCCASIONAL GALE FORCE GUSTS TO 35 KT. ALONG WITH THESE STRONG WINDS LARGE NORTHWEST SWELLS IN EXCESS OF 20 FEET ARE EXPECTED. THE TROUGH OF LOW PRESSURE WILL ALSO RESULT IN SHOWERS AND THUNDERSTORMS THROUGHOUT THE DAY TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ THIS PRODUCT DOES NOT INCLUDE INFORMATION ON SEVERE THUNDERSTORMS AND WATERSPOUTS. SEE PRODUCTS SUCH AS SPECIAL MARINE WARNINGS...MARINE WEATHER STATEMENTS...WATCH COUNTY NOTIFICATIONS AND THE HAZARDOUS WEATHER OUTLOOK.
2 follow-up statements
329 WHUS76 KMTR 252219 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 219 PM PST THU DEC 25 2008 PZZ530-260630- /O.CON.KMTR.GL.W.0026.000000T0000Z-081226T1200Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 219 PM PST THU DEC 25 2008 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY... A TROUGH OF LOW PRESSURE CONTINUES TO SLIDE INTO CALIFORNIA THIS AFTERNOON. COLD NORTHWEST WINDS OF 25 TO 35 KT FILLING IN BEHIND THE TROUGH WILL MAINTAIN HAZARDOUS CONDITIONS THROUGH TOMORROW NIGHT. SHOWERS AND THUNDERSTORMS WILL ALSO REMAIN A THREAT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ570-260630- /O.CON.KMTR.GL.W.0026.000000T0000Z-081226T1200Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 20 TO 60 NM- 219 PM PST THU DEC 25 2008 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY... A TROUGH OF LOW PRESSURE CONTINUES TO SLIDE INTO CALIFORNIA THIS AFTERNOON. COLD NORTHWEST WINDS OF 25 TO 35 KT FILLING IN BEHIND THE TROUGH WILL MAINTAIN HAZARDOUS CONDITIONS...INCLUDING LARGE NORTHWEST SWELLS REACHING 25 FEET...THROUGH TOMORROW NIGHT. SHOWERS AND THUNDERSTORMS WILL ALSO REMAIN A THREAT TONIGHT. HIGH PRESSURE WILL BEGIN TO BUILD INTO CALIFORNIA TOMORROW AFTERNOON RESULTING IN DRIER WEATHER ALONG WITH DECREASING WINDS OVER THE WEEKEND AND INTO NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ575-260630- /O.CON.KMTR.GL.W.0026.000000T0000Z-081226T1200Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 20 TO 60 NM- 219 PM PST THU DEC 25 2008 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY... A TROUGH OF LOW PRESSURE CONTINUES TO SLIDE INTO CALIFORNIA THIS AFTERNOON. COLD NORTHWEST WINDS OF 25 TO 35 KT FILLING IN BEHIND THE TROUGH WILL MAINTAIN HAZARDOUS CONDITIONS...INCLUDING LARGE NORTHWEST SWELLS REACHING 25 FEET...THROUGH TOMORROW NIGHT. SHOWERS AND THUNDERSTORMS WILL ALSO REMAIN A THREAT TONIGHT. HIGH PRESSURE WILL BEGIN TO BUILD INTO CALIFORNIA TOMORROW AFTERNOON RESULTING IN DRIER WEATHER ALONG WITH DECREASING WINDS OVER THE WEEKEND AND INTO NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ545-260630- /O.EXT.KMTR.SC.Y.0158.000000T0000Z-081227T1200Z/ /O.CON.KMTR.RB.Y.0044.000000T0000Z-081227T0000Z/ POINT REYES TO PIGEON POINT TO 20 NM- 219 PM PST THU DEC 25 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST SATURDAY... ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 4 PM PST FRIDAY... A TROUGH OF LOW PRESSURE CONTINUES TO SLIDE INTO CALIFORNIA THIS AFTERNOON. COLD NORTHWEST WINDS OF 20 TO 30 KT FILLING IN BEHIND THE TROUGH WILL MAINTAIN HAZARDOUS CONDITIONS...INCLUDING LARGE NORTHWEST SWELLS REACHING 20 FEET...THROUGH TOMORROW NIGHT. SHOWERS AND THUNDERSTORMS WILL ALSO REMAIN A THREAT TONIGHT. HIGH PRESSURE WILL BEGIN TO BUILD INTO CALIFORNIA TOMORROW AFTERNOON RESULTING IN DRIER WEATHER ALONG WITH DECREASING WINDS OVER THE WEEKEND AND INTO NEXT WEEK. MODERATE TO LARGE NORTHWESTERLY SWELL WILL PRODUCE HAZARDOUS CONDITIONS ACROSS THE BAR WITH OCCASIONAL BREAKERS. THE HIGHEST SEAS WILL OCCUR OVER THE SOUTH SHOAL WITH 16 TO 20 FOOT BREAKERS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ540-260630- /O.EXT.KMTR.SC.Y.0158.000000T0000Z-081227T1200Z/ POINT ARENA TO POINT REYES TO 20 NM- 219 PM PST THU DEC 25 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST SATURDAY... A TROUGH OF LOW PRESSURE CONTINUES TO SLIDE INTO CALIFORNIA THIS AFTERNOON. COLD NORTHWEST WINDS OF 20 TO 30 KT FILLING IN BEHIND THE TROUGH WILL MAINTAIN HAZARDOUS CONDITIONS...INCLUDING LARGE NORTHWEST SWELLS REACHING 20 FEET...THROUGH TOMORROW NIGHT. SHOWERS AND THUNDERSTORMS WILL ALSO REMAIN A THREAT TONIGHT. HIGH PRESSURE WILL BEGIN TO BUILD INTO CALIFORNIA TOMORROW AFTERNOON RESULTING IN DRIER WEATHER ALONG WITH DECREASING WINDS OVER THE WEEKEND AND INTO NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-260630- /O.EXT.KMTR.SC.Y.0158.000000T0000Z-081227T1200Z/ PIGEON POINT TO POINT PINOS TO 20 NM- 219 PM PST THU DEC 25 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST SATURDAY... A TROUGH OF LOW PRESSURE CONTINUES TO SLIDE INTO CALIFORNIA THIS AFTERNOON. COLD NORTHWEST WINDS OF 20 TO 30 KT FILLING IN BEHIND THE TROUGH WILL MAINTAIN HAZARDOUS CONDITIONS...INCLUDING LARGE NORTHWEST SWELLS REACHING 20 FEET...THROUGH TOMORROW NIGHT. SHOWERS AND THUNDERSTORMS WILL ALSO REMAIN A THREAT TONIGHT. HIGH PRESSURE WILL BEGIN TO BUILD INTO CALIFORNIA TOMORROW AFTERNOON RESULTING IN DRIER WEATHER ALONG WITH DECREASING WINDS OVER THE WEEKEND AND INTO NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-260630- /O.EXT.KMTR.SC.Y.0158.000000T0000Z-081227T1100Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 20 NM- 219 PM PST THU DEC 25 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST SATURDAY... A TROUGH OF LOW PRESSURE CONTINUES TO SLIDE INTO CALIFORNIA THIS AFTERNOON. COLD NORTHWEST WINDS OF 20 TO 30 KT FILLING IN BEHIND THE TROUGH WILL MAINTAIN HAZARDOUS CONDITIONS...INCLUDING LARGE NORTHWEST SWELLS REACHING 20 FEET...THROUGH TOMORROW NIGHT. SHOWERS AND THUNDERSTORMS WILL ALSO REMAIN A THREAT TONIGHT. HIGH PRESSURE WILL BEGIN TO BUILD INTO CALIFORNIA TOMORROW AFTERNOON RESULTING IN DRIER WEATHER ALONG WITH DECREASING WINDS OVER THE WEEKEND AND INTO NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ535-260630- /O.EXT.KMTR.SC.Y.0158.000000T0000Z-081227T0600Z/ MONTEREY BAY- 219 PM PST THU DEC 25 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM PST FRIDAY... A TROUGH OF LOW PRESSURE CONTINUES TO SLIDE INTO CALIFORNIA THIS AFTERNOON. COLD NORTHWEST WINDS OF 15 TO 25 KT FILLING IN BEHIND THE TROUGH WILL MAINTAIN HAZARDOUS CONDITIONS...INCLUDING LARGE NORTHWEST SWELLS REACHING 15 FEET...THROUGH TOMORROW NIGHT. SHOWERS AND THUNDERSTORMS WILL ALSO REMAIN A THREAT TONIGHT. HIGH PRESSURE WILL BEGIN TO BUILD INTO CALIFORNIA TOMORROW AFTERNOON RESULTING IN DRIER WEATHER ALONG WITH DECREASING WINDS OVER THE WEEKEND AND INTO NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ THIS PRODUCT DOES NOT INCLUDE INFORMATION ON SEVERE THUNDERSTORMS AND WATERSPOUTS. SEE PRODUCTS SUCH AS SPECIAL MARINE WARNINGS...MARINE WEATHER STATEMENTS...WATCH COUNTY NOTIFICATIONS AND THE HAZARDOUS WEATHER OUTLOOK.
023 WHUS76 KMTR 261145 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 345 AM PST FRI DEC 26 2008 LOW PRESSURE OVER THE GREAT BASIN WILL MOVE EASTWARD TODAY ALLOWING WINDS TO DECREASE THIS AFTERNOON. PZZ570-261945- /O.CAN.KMTR.GL.W.0026.000000T0000Z-081226T1200Z/ /O.EXB.KMTR.SC.Y.0158.000000T0000Z-081226T2000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 20 TO 60 NM- 345 AM PST FRI DEC 26 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON PST TODAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON PST TODAY. THE GALE WARNING HAS BEEN CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-261945- /O.CAN.KMTR.GL.W.0026.000000T0000Z-081226T1200Z/ /O.EXB.KMTR.SC.Y.0158.000000T0000Z-081227T0000Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 20 TO 60 NM- 345 AM PST FRI DEC 26 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-261245- /O.CAN.KMTR.GL.W.0026.000000T0000Z-081226T1200Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 345 AM PST FRI DEC 26 2008 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS CANCELLED THE GALE WARNING. $$ PZZ545-261945- /O.EXT.KMTR.RB.Y.0044.000000T0000Z-081227T1200Z/ /O.EXT.KMTR.SC.Y.0158.000000T0000Z-081226T2000Z/ POINT REYES TO PIGEON POINT TO 20 NM- 345 AM PST FRI DEC 26 2008 ...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 4 AM PST SATURDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON PST TODAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON PST TODAY. THE SMALL CRAFT ADVISORY FOR ROUGH BAR IS NOW IN EFFECT UNTIL 4 AM PST SATURDAY. MODERATE TO LARGE NORTHWESTERLY SWELL WILL PRODUCE HAZARDOUS CONDITIONS ACROSS THE BAR WITH OCCASIONAL BREAKERS. THE HIGHEST SEAS WILL OCCUR OVER THE SOUTH SHOAL WITH 16 TO 20 FOOT BREAKERS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ540-261945- /O.EXT.KMTR.SC.Y.0158.000000T0000Z-081226T2000Z/ POINT ARENA TO POINT REYES TO 20 NM- 345 AM PST FRI DEC 26 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON PST TODAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON PST TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-261945- /O.EXT.KMTR.SC.Y.0158.000000T0000Z-081226T2000Z/ PIGEON POINT TO POINT PINOS TO 20 NM- 345 AM PST FRI DEC 26 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON PST TODAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON PST TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-261945- /O.EXT.KMTR.SC.Y.0158.000000T0000Z-081227T0000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 20 NM- 345 AM PST FRI DEC 26 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ535-261945- /O.EXT.KMTR.SC.Y.0158.000000T0000Z-081226T2000Z/ MONTEREY BAY- 345 AM PST FRI DEC 26 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON PST TODAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON PST TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this gale warning went out at Dec 25, 8:45 AM PST, 2 hours 36 minutes earlier.
Area forecast discussion, Dec 25, 8:45 AM PST, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA CA
845 AM PST THU DEC 25 2008
.DISCUSSION...AS OF 8:45 AM PST THURSDAY...MAIN CONCERN TODAY IS
SHOWERS OVER THE BURN AREAS.
BEEN KEEPING A VERY CLOSE EYE ON THE RADAR SO FAR WITH BANDS OF
SHOWERS MOVING ACROSS OUR AREA THIS MORNING. MAIN CONCERN IS
OBVIOUSLY OVER THE SANTA CRUZ AND MONTEREY COUNTY BURN AREAS. OVER
THE SUMMIT PERIMETER IN SANTA CRUZ TOTALS TO THIS POINT HAVE BEEN
WELL UNDER GUIDANCE BASED OFF GROUND TRUTH PLUS FFMP. HOWEVER THERE
ARE AT LEAST TWO ADDITIONAL BANDS OF SHOWERS THAT WILL HIT THAT AREA
OVER THE NEXT COUPLE OF HOURS. PERSONS NEAR THE SUMMIT PERIMETER
SHOULD STAY ALERT ESPECIALLY THROUGH THE MORNING HOURS. OVER
MONTEREY COUNTY GOOD RAINFALL TOTALS WERE REPORTED OVER THE PAST
SIX HOURS. JUST SPOKE WITH CHP AND MONTEREY COUNTY SHERIFF AND NO
DEBRIS FLOWS WERE REPORTED TO THIS POINT. ALSO JUST GOT A SPOTTER
REPORT OF THUNDER AND SMALL HAIL IN SAN FRANCISCO WHICH IS WELL
DEPICTED BY THE VARIOUS LOCAL RADARS. IF THIS LINE HOLDS TOGETHER
TO THE BURN AREAS IT MAY CAUSE SOME PROBLEMS. LOOKS LIKE A VERY BUSY
SHIFT TODAY. WILL ISSUE ANOTHER UPDATE TO THE AFD AS TIME ALLOWS
LATER THIS MORNING.
.PREVIOUS DISCUSSION...2:54 AM PST CHRISTMAS DAY...A COLD FRONT IS
CURRENTLY MOVING ACROSS THE BAY AREA AND IT SHOWS UP NICELY ON
RADAR LOOPS. DOWNTOWN SAN FRANCISCO PICKED UP 0.17 INCH IN ONE HOUR
AS THE FRONT MOVED THROUGH. SURFACE OBS SHOW THE WIND SHIFT FROM
SOUTHEAST TO WEST AFTER THE FRONT MOVES BY...ALTHOUGH WIND SPEEDS
REMAIN MODERATE WITH 15-30 MPH WINDS COMMON. THIS FRONT WILL
CONTINUE TO PUSH SOUTHWARD THROUGH THE DISTRICT THIS MORNING
SPREADING BRIEF HEAVY RAINS IN ITS PATH. BEHIND THE FRONT CONTINUED
SHOWER CHANCES WILL LINGER ALONG WITH A SLIGHT CHANCE OF
THUNDERSTORMS AS THE COLD POOL MOVES OVER NORTHERN CALIFORNIA. BY
TONIGHT EXPECT SHOWER CHANCES TO TAPER OFF AS THE UPPER TROUGH PUSHES
EASTWARD AND DRIER AIR SPREADS ALONG THE COAST FROM THE NORTH.
ADDITIONALLY TONIGHT WITH THIS COLD AIR WILL COME LOWERING SNOW
LEVELS...TO THE 2000-3000 FOOT RANGE. HOWEVER...GIVEN THE DRIER
AIR...NOT MUCH ACCUMULATION IS EXPECTED.
FROM PREVIOUS DISCUSSION...THE MODELS HAVE CONSISTENTLY SHOWN A
PATTERN CHANGE BEGINNING ON FRIDAY AND CONTINUING WELL INTO NEXT
WEEK. A NEARLY ZONAL FLOW WILL SET UP OVER THE NORTHEAST PACIFIC...
DELIVERING PERIODS OF RAIN TO THE PAC NW AND FAR NORTHERN CA.
THE UPPER JET AND MOST OF THE RAINFALL ACTIVITY IS FORECAST TO REMAIN
WELL NORTH OF OUR AREA. HOWEVER...THE NORTH BAY WILL SEE RAIN CHANCES
DURING THE WEEKEND AND INTO EARLY NEXT WEEK AS SYSTEMS ROLLING
IN OFF THE PACIFIC DIP JUST FAR ENOUGH SOUTH TO PERHAPS BRING RAIN TO
AREAS N OF THE GOLDEN GATE. ELSEWHERE...DRY AND MILD CONDITIONS WILL
PREVAIL. TEMPERATURES WILL BE SLOW TO WARM INITIALLY DUE TO THE COLD
AIR THAT WILL ARRIVE TODAY AND TONIGHT. IN FACT...TEMPS ON FRIDAY
NIGHT WILL BE QUITE COLD AGAIN...LIKELY FALLING TO NEAR FREEZING IN
THE INLAND VALLEYS. BUT A MILDER AIRMASS WILL MAKE ITS WAY INTO OUR
AREA OVER THE WEEKEND.
&&
.AVIATION...AS OF 3:45 AM PST CHRISTMAS DAY...FRONTAL SYSTEM HAS
MOVING THROUGH THE SOUTHERN SFO BAY AREA AND WILL MOVE INTO THE
MRY BAY AREA BY MIDMORNING. NUMEROUS SHOWERS IN THE UNSTABLE
AIRMASS BEHIND THE FRONT.
SFO BAY AREA...WEST WINDS 15-20 MPH GUSTING TO 25 MPH IMMEDIATELY
BEHIND THE FRONT. WINDS WILL TEMPORARILY DECREASE LATER THIS MORNING
AS THE FRONT MOVES FURTHER AWAY BUT WILL INCREASE AGAIN IN THE
AFTERNOON AS STRONG NORTHWEST FLOW SETS UP. CEILINGS CURRENTLY AROUND
2500 FEET BUT SHOULD RISE TO 3000-4000 FEET LATER THIS MORNING AND
THIS AFTERNOON. THERE IS A POSSIBILITY OF AN ISOLATED AFTERNOON
THUNDERSTORM WITH TEMPORARY LOWER CEILINGS.
MRY BAY AREA...RAIN WITH SOUTHEAST WINDS 15-20 MPH GUSTING TO 30 MPH
IMMEDIATELY AHEAD OF FRONT WILL BECOME SHOWERY WITH WINDS
SWITCHING TO NORTHWEST AFTER AROUND 6 AM. AS IN THE SFO BAY
AREA...WINDS WILL DECREASE LATER THIS MORNING BUT WILL INCREASE AGAIN
IN THE AFTERNOON. CEILINGS WILL LOWER TO AROUND 3000 FEET. THERE IS
A POSSIBILITY OF AN ISOLATED AFTERNOON THUNDERSTORM ESPECIALLY IN
THE SNS VLY.
&&
.MARINE...AS OF 10 PM PST WEDNESDAY...A HIGH SURF ADVISORY WAS ISSUED
FOR THE COAST FROM 12 NOON THURSDAY TO 9 PM FRIDAY. ENP WAVE MODEL
FORECASTS HAVE BEEN CONSISTENT WITH THIS FORECAST. BUOY 59 REPORTED
SEAS UP NEAR 25 FEET EARLIER TODAY WITH THE SHORTWAVE OFF THE
COAST. IF SUBSEQUENT ENP MODEL RUNS SHOW SWELL REACHING OVER 20 FEET
THE ADVISORY MAY THEN NEED TO BE UPGRADED TO A WARNING SOMETIME ON
THURSDAY. REGARDING COASTAL FLOODING POTENTIAL WHAT MAY HELP LIMIT
COASTAL FLOODING IS THE STRONG NORTHERLY COMPONENT TO THE SWELL
DIRECTION. LARGE BREAKING SWELL WILL PROBABLY LEAD TO LOCALIZED MINOR
BEACH EROSION. A HIGH TIDE AT 6.1 FEET OCCURS AT 10 AM FRIDAY MORNING
WHICH COINCIDES WITH PEAK SWELL.
.MTR WATCHES/WARNINGS/ADVISORIES...
.TDA...SCA...PT ARENA TO PT PIEDRAS BLANCAS
SCA...ROUGH SF BAR.
SCA...SAN FRANCISCO BAY AND MONTEREY BAY.
&&
PUBLIC FORECAST: DYKEMA/ANDERSON/BELL
AVIATION/MARINE: CANEPA/W PI
NWS ON THE WEB AT WEATHER.GOV/SANFRANCISCOHazardous weather outlook, Dec 25, 11:15 AM PST, 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA CA 1115 AM PST THU DEC 25 2008 CAZ006-505-509-529-530-261400- SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- SAN FRANCISCO PENINSULA COAST- SOUTHERN MONTEREY BAY AND BIG SUR COAST-NORTHERN MONTEREY BAY- 1115 AM PST THU DEC 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL SECTIONS OF THE SAN FRANCISCO BAY AREA AND MONTEREY BAY AREA. .DAY ONE...THURSDAY NUMEROUS SHOWERS...ALONG WITH BLUSTERY AND COOL CONDITIONS...WILL CONTINUE THROUGH CHRISTMAS DAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS WITH SMALL HAIL AND VERY GUSTY WINDS. DUE TO THE POTENTIAL FOR ADDITIONAL RAINFALL ON THE BURN AREAS A FLASH FLOOD WATCH HAS BEEN ISSUED FOR BURN AREAS IN MONTEREY AND SANTA CRUZ COUNTIES UNTIL 8 PM. PERSONS IN AND NEAR THE BURN AREAS SHOULD BE ON ALERT FOR POSSIBLE FLASH FLOOD WARNINGS THROUGH THE DAY TODAY. LARGE OCEAN SWELL WILL ARRIVE ALONG THE COAST BY MIDDAY ON THURSDAY. A HIGH SURF ADVISORY IS IN EFFECT FROM NOON THURSDAY UNTIL 9 PM FRIDAY. * FLASH FLOOD WATCH...SEE SFOFFWMTR WGUS56 KMTR FOR DETAILS * * HIGH SURF ADVISORY.....SEE SFOCFWMTR WHUS46 KMTR FOR DETAILS * .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY LARGE OCEAN SWELL WILL CONTINUE TO AFFECT THE COAST UNTIL 9 PM FRIDAY. * HIGH SURF ADVISORY.....SEE SFOCFWMTR WHUS46 KMTR FOR DETAILS * OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES. CAZ506>508-510>513-516>518-528-261400- SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- MOUNTAINS OF SAN BENITO COUNTY AND INTERIOR MONTEREY COUNTY INCLUDING PINNACLES NATIONAL MONUMENT-NORTH BAY INTERIOR VALLEYS- NORTH BAY MOUNTAINS-SAN FRANCISCO BAY SHORELINE- EAST BAY INTERIOR VALLEYS-EAST BAY HILLS AND THE DIABLO RANGE- NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY...INCLUDING SAN JOSE- 1115 AM PST THU DEC 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INLAND PORTIONS OF THE SAN FRANCISCO BAY AREA AND MONTEREY BAY AREA. .DAY ONE...THURSDAY NUMEROUS SHOWERS...ALONG WITH BLUSTERY AND COOL CONDITIONS...WILL CONTINUE THROUGH CHRISTMAS DAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ON CHRISTMAS DAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Dec 25, 8:37 AM PST, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
837 AM PST THU DEC 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 AM HAIL 4 NNE DALY CITY 37.74N 122.45W
12/25/2008 E0.25 INCH SAN FRANCISCO CA TRAINED SPOTTER
0837 AM LIGHTNING 3 N DALY CITY 37.74N 122.46W
12/25/2008 SAN FRANCISCO CA TRAINED SPOTTER
&&
ANDERSONLocal storm report, Dec 25, 10:32 AM PST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1032 AM PST THU DEC 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM HAIL 2 NE SAN JOSE 37.32N 121.82W
12/25/2008 M0.50 INCH SANTA CLARA CA TRAINED SPOTTER
&&
ANDERSONThe office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 24, 8:44 PM PST | High Surf Advisory | MTR | Marin, Monterey, City and County of San Francisco, San Mateo, Santa Cruz, Sonoma | 46 hr |
| Dec 25, 10:49 AM PST | Flash Flood Watch | MTR | Monterey, San Mateo, Santa Clara, Santa Cruz | 6 hr |
| Dec 25, 12:30 PM PST | Winter Weather Advisory | MTR | Monterey, San Benito, San Mateo, Santa Clara, Santa Cruz | 5 hr |
| Dec 25, 1:50 PM PST | Wind Advisory | MTR | Monterey, San Benito, San Mateo, Santa Clara, Santa Cruz | 12 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.